MAUDE Adverse Event Report: ARTHREX, INC. K-LESS T-ROPE IMP ONLY, SYN REPR ,TI; WASHER, BOLT, NUT

ARTHREX, INC. K-LESS T-ROPE IMP ONLY, SYN REPR ,TI; WASHER, BOLT, NUT
Model Number K-LESS T-ROPE IMP ONLY, SYN REPR ,TI
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a syndesmosis repair surgery the tape broke while tightening.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint is confirmed.Visual evaluation revealed two torn edges on one suture of the assembly.The round button was not received with the assembly.Functional testing could not be performed due to the damage to the device.The most likely cause of the reported failure can be attributed to user error of the device due to excessive force used during suture tensioning.

Brand Name
K-LESS T-ROPE IMP ONLY, SYN REPR ,TI
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18083636
Report Number1220246-2023-08592
Device Sequence Number12729994
Product Code HTN
UDI-Device Identifier00888867265608
UDI-Public00888867265608
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K043248
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberK-LESS T-ROPE IMP ONLY, SYN REPR ,TI
Device Catalogue NumberAR-8924T
Device Lot Number25862
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2023
Supplement Date Received by Manufacturer03/28/2024
Initial Report FDA Received Date11/07/2023
Supplement Report FDA Received Date11/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown